# SDR SWIA2019022145562

- Difficulty date: February 1, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FS409+73.2 - FS409+128 HAS MULTIPLE AREAS OF CORROSION. (C-CHECK) RO: 02/20/2019 REPAIRED RIGHT FLOOR SILL FS 409+73 TO 409+128 IAW REO.
